# SDR FDEA200907222692

- Difficulty date: July 22, 2009
- Submitted: July 22, 2009
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 42,516 hours, 17,325 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP SKIN PANEL FRONT SPAR  BETWEEN RIB 1 AND 14 CORROSION AROUND SEVERAL   FASTENER BOLTS REPAIR PERFORMED IN ACCORDANCE WITH EA 6-5730-131270
